RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kuptsov, Leonid Petrovich

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 15

Number of views:
This page:375
Abstract pages:1952
Full texts:994
References:43

http://www.mathnet.ru/eng/person22443
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/210575

Publications in Math-Net.Ru
1987
1. L. P. Kuptsov, “Averaging operators and partial differential equations”, Trudy Mat. Inst. Steklov., 180 (1987),  145–146  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 168–170
1984
2. L. P. Kuptsov, “A class of means for solutions of the heat-conduction equation”, Mat. Zametki, 35:2 (1984),  201–220  mathnet  mathscinet  zmath; Math. Notes, 35:2 (1984), 105–115  isi
1983
3. L. P. Kuptsov, “Property of the mean for the generalized equation of A. N. Kolmogorov. I”, Differ. Uravn., 19:2 (1983),  295–304  mathnet  mathscinet
4. L. P. Kuptsov, “On a class of parabolic means”, Uspekhi Mat. Nauk, 38:1(229) (1983),  177–178  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:1 (1983), 202–203  isi
1982
5. L. P. Kuptsov, “Expansion of certain parabolic means”, Mat. Zametki, 32:4 (1982),  499–510  mathnet  mathscinet  zmath; Math. Notes, 32:4 (1982), 729–735  isi
6. L. P. Kuptsov, “Fundamental solutions of certain degenerate second-order parabolic equations”, Mat. Zametki, 31:4 (1982),  559–570  mathnet  mathscinet  zmath; Math. Notes, 31:4 (1982), 283–289  isi
1981
7. L. P. Kuptsov, “Mean property for the heat-conduction equation”, Mat. Zametki, 29:2 (1981),  211–223  mathnet  mathscinet  zmath; Math. Notes, 29:2 (1981), 110–116  isi
1980
8. L. P. Kuptsov, “On parabolic means”, Dokl. Akad. Nauk SSSR, 252:2 (1980),  296–301  mathnet  mathscinet  zmath
1978
9. L. P. Kuptsov, “The mean property and the maximum principle for parabolic equations of second order”, Dokl. Akad. Nauk SSSR, 242:3 (1978),  529–532  mathnet  mathscinet  zmath
1974
10. L. P. Kuptsov, “Mean value theorem and a maximum principle for Kolmogorov's equation”, Mat. Zametki, 15:3 (1974),  479–489  mathnet  mathscinet  zmath; Math. Notes, 15:3 (1974), 280–286
1972
11. L. P. Kuptsov, “The fundamental solutions of a certain class of elliptic-parabolic second order equations”, Differ. Uravn., 8:9 (1972),  1649–1660  mathnet  mathscinet  zmath
1970
12. L. P. Kuptsov, “The Harnack inequality for generalized solutions of second order nonlinear $(k, 0)$-elliptic equations”, Differ. Uravn., 6:1 (1970),  147–156  mathnet  mathscinet  zmath
13. L. P. Kuptsov, “Some estimates of solutions of degenerate $(k,0)$-elliptic equations”, Mat. Zametki, 8:5 (1970),  625–634  mathnet  mathscinet  zmath; Math. Notes, 8:5 (1970), 820–826
1968
14. L. P. Kuptsov, “Harnack's inequality for generalized solutions of second order degenerate elliptic equations”, Differ. Uravn., 4:1 (1968),  110–122  mathnet  mathscinet  zmath
15. L. P. Kuptsov, “A certain space of functions whose first derivatives in variable directions are $p$th-power integrable”, Trudy Mat. Inst. Steklov., 103 (1968),  96–116  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 103 (1968), 101–122

1977
16. K. A. Bezhanov, O. V. Besov, A. V. Bitsadze, I. A. Borachinsky, A. A. Vasharin, V. S. Vladimirov, N. V. Zvolinsky, V. A. Il'in, V. P. Korobeinikov, L. D. Kudryavtsev, L. P. Kuptsov, P. I. Lizorkin, Yu. I. Makarychev, V. E. Mirakov, V. P. Mikhailov, E. F. Mishchenko, S. M. Nikol'skii, Yu. S. Nikol'skii, A. P. Novikov, T. S. Pigolkina, S. I. Pokhozhaev, E. A. Romishevsky, S. L. Sobolev, S. V. Uspenskii, M. I. Shabunin, G. N. Yakovlev, “Владимир Михайлович Шалов (некролог)”, Differ. Uravn., 13:6 (1977),  1149–1153  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020